See Alike in...

Alike App

Browser

Entropyluna

388d

I'm officially off my ADHD meds, and I feel better and more social and energetic than before. I'm worried though. I used to have a binge eating disorder and got better when I started taking meds. And now I'm worried it's going to start again. I'm already noticing the old signs.

Top reply
    • Entropyluna

      388d

      @Entropyluna I had a huge issue with being able to socialize and be friendly with customers, and now I'm energetic and social where I was pretty lethargic and withdrawn before

    • Ash.G

      388d

      Hopefully it doesn't get that bad. I actually don't eat much and never been on meds.

    • Kalm

      388d

      Why are you getting off your meds if you don’t mind me aski g

      • Entropyluna

        388d

        @Kalm because I've continuously had issues getting them, and I'm actually doing better at work off of them than I was on them

        • Entropyluna

          388d

          @Entropyluna I had a huge issue with being able to socialize and be friendly with customers, and now I'm energetic and social where I was pretty lethargic and withdrawn before

    • Gaz

      388d

      I hope going off your meds goes well, I'm sorry that you're seeing old signs:(

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion